# SDR CA140908025

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2213 · Flight Controller
- Part: Computer
- Part number: 8221308320
- Condition: Failed
- Location: Flt Control
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) NON-COMMANDED CHANGE OF FLIGHT DIRECTOR PASSING FL170 IN DESCENT TO FL120, NOTICED CHANGE OF FLIGHT DIRECTOR MODE FROM NAV/VS TO NAV/ALTSCAP, GREEN, WITH A VARIATION OF PITCH FROM -2 DEGREES TO -8 DEGREES, VERTICAL SPEED GOING FROM -2500 FT/MIN TO -4500 FT/MIN,  BEFORE FLIGHT CREW HAD TIME TO RESELECT MODE VS TO CONTINUE DESCENT TO FL120.
